# SDR TAMF20060032S

- Difficulty date: July 23, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 68,249 hours, 24,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654 S3-4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK INSPECTION WAS FOUND A CRACK AT FUSELAGE SKIN STA 1654 STRINGER 3-4 LT.  DAMAGE WILL BE REPAIRED IAW EWO 767-53-015 AND SRM 53-80-01. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
